SciELO - Scientific Electronic Library Online

vol.49 issue2Hypergeometric functions and binomialsA survey on hyper-Kähler with torsion geometry author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637


RAGGIO, G. A.. The problem of entanglement of quantum states. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 111-119. ISSN 1669-9637.

We give a brief and incomplete survey of the problem of entanglement of states of composite quantum systems.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License